Itching for 3 years now

Discussion in 'Health and medical' started by Mahesh Tomar, Feb 11, 2004.

  1. Mahesh Tomar

    Mahesh Tomar Guest

    Hello,
    I am 52 year old woman who lives in India. I have been itching
    for 3 years now. I take antihistamine tablets every 3rd day to get
    relief from Itching. If, however, I don't take these tablets, I itch
    all over the body and start getting rash over the skin. In last 3
    years I have seen numerous doctors, gone through various types of
    test, like blood test etc. Unfortunately, all the efforts turned
    futile.

    Let me give a little insight towards my medical history. In early
    2001, few months before I started complaining of itching, I started
    getting anxiety attacks. Therefore my doctor prescribed me Restyl
    (Alprazolam Sustained Release) Tablets (0.5mg)to curb my anxiety and
    Niterest (ZOLIPIDEM TARTRATE)to help me sleep through the night.
    It took me two years to realize that may be itching is a side effect
    of Alrazolam, therefore slowly I reduced the intake Alprazolam
    Sustained Release. Now for last two months, I've ben totally off of
    Alrazolam. But there is no respite in my Itching. I still itch in the
    same way. Currently I am on Nite(ZOLIPIDEM TARTRATE) and antihistamine
    tablets (for Itching).

    I read somewhere Liver disease could also cause to Itch. I highly
    doubt that I've a liver disease that went undiagnosed for 3 years.

    I really don't know what to do ? I am just wondering any help or any
    insight in this regard.

    Thanks very much
    Sakuntala
     
    Tags:


  2. Marge

    Marge Guest

    At your age it is possible that you may be suffering from itching through
    hormonal imbalance , this is not uncommon . Problem is that all drugs have
    side effects which can easily differ from person to person . Get hold of a
    good quality progesterone cream - make sure it is a natural progesterone and
    is not synthetic and try that , you may be surprised at the results as your
    hormones come into balance . Of course being in India there are probably
    many exotic parasites that you may have no natural immunity to , it may be
    worthwhile seeking a doctor who practices good alternative care because it
    seems you are getting nowhere with the conventional approach .

    Hope this helps .



    "Mahesh Tomar" <[email protected]> wrote in message
    news:[email protected]
    > Hello,
    > I am 52 year old woman who lives in India. I have been itching
    > for 3 years now. I take antihistamine tablets every 3rd day to get
    > relief from Itching. If, however, I don't take these tablets, I itch
    > all over the body and start getting rash over the skin. In last 3
    > years I have seen numerous doctors, gone through various types of
    > test, like blood test etc. Unfortunately, all the efforts turned
    > futile.
    >
    > Let me give a little insight towards my medical history. In early
    > 2001, few months before I started complaining of itching, I started
    > getting anxiety attacks. Therefore my doctor prescribed me Restyl
    > (Alprazolam Sustained Release) Tablets (0.5mg)to curb my anxiety and
    > Niterest (ZOLIPIDEM TARTRATE)to help me sleep through the night.
    > It took me two years to realize that may be itching is a side effect
    > of Alrazolam, therefore slowly I reduced the intake Alprazolam
    > Sustained Release. Now for last two months, I've ben totally off of
    > Alrazolam. But there is no respite in my Itching. I still itch in the
    > same way. Currently I am on Nite(ZOLIPIDEM TARTRATE) and antihistamine
    > tablets (for Itching).
    >
    > I read somewhere Liver disease could also cause to Itch. I highly
    > doubt that I've a liver disease that went undiagnosed for 3 years.
    >
    > I really don't know what to do ? I am just wondering any help or any
    > insight in this regard.
    >
    > Thanks very much
    > Sakuntala



    ---

    Checked by AVG anti-virus system (http://www.grisoft.com).
    Version: 6.0.576 / Virus Database: 365 - Release Date: 30/01/2004
     
Loading...